Bleeding From The Birth Canal After The Puerperium?
Evening.. I just gave birth 2 months by caesarean. To tighten my stomach I use bekung and octopus. However, when I use the bekung, I bleed again, which is red. PdhL postpartum has become a white liquid.rnWhat kind of blood is that?rnThanks in advance, doctee
Hello good morning Li Ta.
Bleeding from the birth canal after the puerperium (after 40 days after giving birth) can be caused by several possibilities, including:
Menstruation, after the puerperium period, a woman can return to experiencing a new menstrual cycle. When the new menstrual cycle is different for each woman. In mothers who breastfeed exclusively, the menstrual cycle usually comes after 6 months or more. Meanwhile, in women who are not breastfeeding, the menstrual cycle can come earlier, even after the puerperium is over. the effect of the use of contraceptives infection of the uterus / uterus (endometritis), usually in this condition the patient has a high fever, blood that comes out dirty and smelly, and abdominal pain. pregnancy. Like menstruation, after a person finishes the puerperium, he will again experience the fertile period. Fertility in non-breastfeeding women can occur as early as 6 weeks after delivery. Bleeding that occurs can be an early sign of pregnancy, namely where the fetus has implanted in the uterus so there will be a little bleeding. In addition, it is also necessary to consider other possible causes of bleeding that occur in early pregnancy, such as miscarriage, pregnancy outside the womb (ectopic pregnancy), grape pregnancy (hydatidiform mole), etc. To determine the cause of the bleeding you are experiencing, it is recommended that you check back with an obstetrician (obstetrician). The doctor will perform a physical examination, and an ultrasound. If needed, the doctor may recommend a blood lab test. If you feel bleeding is increasing, accompanied by severe abdominal pain, high fever, weakness, dizziness, then immediately consult a doctor or the nearest emergency unit.
That's all, hope it helps.
Regards, dr. Denisa